联系我们
Isaac Scientific Publishing
Journal of Advances in Applied Mathematics
Dr. Zeyad Al-Zhour,  University of Dammam, Saudi Arabia
Department of Basic Sciences and Humanities
College of Engineering
University of Dammam
P. O. Box 1982
Dammam 31451
Saudi Arabia
Research Interests
(Numerical)Matrix Analysis; Matrix and Matrix Differential Equations; Algebriac Systems of Matrices; Applied Linear Algebra; Fractional Calculus and Convolutions; Mathematical Biology; General Theory, Linear Spaces and Operators; Operations Research and Mathematical Programming
Selected Publication List
• Zeyad Al-Zhour, New Techniques for Solving Some Matrix and Matrix Differential Equations, Ain Shams Engineering Journal., Elsevier Journal- Published by Thomson Scientific, Article in Press, Received 3 July 2014; Accepted 26 August 2014.
• Zeyad Al-Zhour , “The General (Vector) Solutions of Such Linear (Coupled)Matrix Fractional Differential Equations by using Kronecker Structures", Applied Mathematics and Computation- Elsevier Journal- Published by Thomson Scientific, Vol. 232, (2014), pp. 498-510 - Received: 30 May 2013, Revised: 15 January 2014, Accepted: 19 January 2014.
• Zeyad Al-Zhour , “Several New Inequalities on Operator Means of Non-Negative Maps and Khatri-Rao Products of Positive Definite Matrices”, Journal of King Saud University-Sciences- Vol. 26, Issue 1 (2014), Pages 21-27.
• Omar Abu Arqub, Ahmad El-Ajou, Zeyad Al-Zhour & Shaher Momani,, Multiple Solutions of Nonlinear Boundary Value Problems of Fractional Order : New Analytic Iterative Technique, Entropy , Vol. 16, No. 1 (2014) , pp. 471-493; doi:10.3390/e16010471. Published by MDPI AG.
• Ahmad El-Ajou, Omar Abu Arqu Zeyad Al-Zhour and Shahir Momani, "New Results on Fractional Power Series : Theory and Applications", Entropy- Vol. 15, No. 12, (2013), pp. 5305-5323; doi:10.3390/e15125305. Published by MDPI AG.
• Hanifa Zekraoui, Zeyad Al-Zhour & Cenap Özel ," Some New Algebraic and Topological Properties f the Minkowski Inverse in the Minkowski Space " , The Scientific World Journal, Hindawi Publishing Corporation, Vol. 2013, (2013), Article ID 765732, 6 pages, http://dx.doi.org/10.1155/2013/765732
• Zeyad Al-Zhour , “Efficient Solutions of Coupled Matrix and Matrix Differential Equations”, Intelligent Control and Automation (ICA). Scientific Research Publishing, USA. , Vol. 3, No. 2, May (2012), pp. 176-187 doi:10.4236/ica.2012.32020.
• Zeyad Al-Zhour , “New Holder-Types Inequalities for the Tracy Singh and Khatri-Rao Products of Positive Matrices” ,International Journal of Computer Engineering Research (IJCER), Vol.3, No.3, May (2012), pp.50-54, DOI:10.5897/IJCER12.013.
• Zeyad Al-Zhour , “The Total Number of Squares and Rectangles are there in Rectangle (Square) Boards” , International Journal of Open Problems in Computer Sciences and Mathematics (IJOPCM) , International Center for Scientific Research and Studies, Vol. 5 , No. 3 (2012). pp.152-159.
• Adem Kilicman & Zeyad Al-Zhour, “On Convergent Infinite Products and Some Generalized Inverses of Matrix Sequences”, Abstract and Applied Analysis (AAA). Vol. 2011 (2011), Article ID 536935, 20 pages. doi:10.1155/2011/536935.
• Zeyad Al-Zhour & Mutaz Al-Sabbagh, “The Approximation Solutions of Coupled Matrix Riccati Convolution Differential Equations”, International Journal of Mathematical Archive (IJMA), Vol. 2, No. 4, April (2011), pp. 452-464.
Copyright © 2019 Isaac Scientific Publishing Co. All rights reserved.